On Bessel and Gruss Inequalities for Orthornormal Families in Inner Product Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2004) On Bessel and Gruss Inequalities for Orthornormal Families in Inner Product Spaces. Bulletin of the Australian Mathematical Society, 69 (2). pp. 327-340. ISSN 0004-9727

Abstract

A new reverse of Bessel's inequality for orthornormal families in real or complex inner product space is obtained. Applications for some Grüss type results are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2564
DOI https://doi.org/10.1017/S0004972700036066
Official URL http://journals.cambridge.org/action/displayAbstra...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7642, orthornormal families, inner product, Gruss type
Citations in Scopus 14 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login